Posted by lizzy on April 18, 2001, at 20:46:44
In reply to Re: Lizzy and Gladys, posted by jacquie on April 16, 2001, at 18:22:32
> > > I'm leaving celexa and going on wellbutrin right now. I am down to 40 mg of celexa from 60 mg, and am on 100 mg of Wellbutrin. I noticed when I was talking to friends at dinner last night that I could not concentrate on what they were saying. When I realized I didn't know what they were talking about I tried again to consciously concentrate. I just couldn't seem to! I got lost again. I am wondering if anyone else has had similar effects. I am also on Buspar 60 mg but have not been this bad. My mind wanders quickly without even realizing it. I hope it stops soon!
> > I haven't had any problems with concentrating - maybe when I first started Celexa. I am taking 30 mg once a day.
> > My husband was on Wellbutrin for a while and it seemed to make him angry and go into fits of rage. I have heard that Wellbutrin is one of the few anti-depressants that do not cause weight gain. Let me know how it works for you - I'm curious since I was thinking about it myself because it does not cause weight gain. I'd love to know it it makes you more sociable like Celexa does and less obsessive and more calm.
> > Thanks. Best of luck.
> Hello Lizzy & Gladys,
> I was on Celexa some time ago and it does make you more
> sociable. What other positive or negative side effects
> have you had from Celexa. I take Wellbutrin 150mg
> per day and will increase to another 100mg starting
> tomorrow. I will say I miss the social part of celexa.
> I truly do. Wellbutrin does not do that for me, but
> it motivates me and helps me focus much more and I
> think clearer on it somehow. Celexa was wonderful
> with its ability to help me overcome my social
> ineptness or social phobia. Have you gained much
> weight from celexa? I don't recall huge weight gain.
> Loved those carbohydrates though, but struggled to
> lose any weight I may have wanted to. I am just curious
> what and how you feel about it. Wellbutrin is not
> a drug to make one calm, at least not me.
> I hope I did not interfere with the thread. Apologies
> if I have done so,, but the celexa stuff has been
> on my mind for 2 days now and maybe it won't be
> so bad if I take it with Wellbutrin.
> If you care to share your thoughts I would greatly appreciate
I really like Celexa. I didn't gain weight (has been about 5 months on mostly 20 mg dosage). I actually felt a bit nauseous at first and wasn't as interested in eating as I used to be. My original side effects were: restless legs and feet, tingling feet, decreased sensation in the private areas, increased urgency to urinate, spacey feeling, extreme tiredness. These mostly went away after about a month. I guess I still get restless legs while sleeping (so my husband says). I need to sleep 10 - 12 hours a night. I'm going to try my med. in the morning instead of at night (thought maybe the restless legs was not allowing me good sleep). I got some sensation back in the private area, but not totally (no problem with orgasm though). I love Celexa though. It makes me very sociable whereas before I was somewhat anti-social. I feel more calm and able to deal with problems and stress. I am much happier than before. I pretty much have a positive outlook on life whereas before I didn't. Of course, going to therapy helps and I'm reading a lot of good stuff like "Wherever You Go, There You Are" (about meditation) and "Don't Sweat the Small Things - and they're all small" and an article about the Dalai Lama and how he analyzes thoughts fully (like anger and considering all factors of becoming angry - will it help? did I cause some of it? that the other person is both good and bad and think of positive things in person - how can this experience help expand my thoughts?, etc. Sorry to go on and on - just wanted to add these suggestions in addition to the medicine.